Singularly perturbed biharmonic problems with superlinear nonlinearities
MetadataShow full item record
We are interested in finding a family of solutions of a singularly perturbed biharmonic equation, which has a concentration behavior. The proof is based on variational methods and uses a weak version of the Ambrosetti-Rabinowitz condition.
How to cite this document
Pimenta, Marcos T. O.; Soares, Sérgio H. M.. Singularly perturbed biharmonic problems with superlinear nonlinearities. Advances in Differential Equations, v. 19, n. 1-2, p. 31-50, 2014. Available at: <http://hdl.handle.net/11449/171474>.